MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Inflammation (1932); Paralysis (1997); Cerebral Edema (4403); Cerebral Hyperperfusion Syndrome (4404); Hemorrhagic Stroke (4417); Reperfusion Injury (4851)
Date of Event 05/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a hemorrhagic stroke the day following the procedure.Additional reported complications included paralysis and edema, inflammation, and swelling.The patient presented as symptomatic for a left transcarotid revascularization (tcar) procedure.An enroute transcarotid stent system (tss) was selected for use.The patient reportedly passed the post-procedure neurological check; however, the following day, the patient experienced a hemorrhagic stroke with paralysis and edema/inflammation/swelling.The patient was reportedly restarted on lovenox the evening after the tcar procedure.Due to the swelling, the patient reportedly required a craniotomy.Additional information obtained indicated that the patient was believed to be on triple therapy and was hypotensive post-procedure, requiring vasopressor support.The patient was transported from recovery to the neuro intensive care unit, where postoperative care was managed.It was suspected that standard unit order sets may have been implemented, resulting in the patient receiving lovenox.The event was described as a reperfusion event.

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25340877
Report Number2124215-2026-29071
Device Sequence Number5290425
Product Code NIM
UDI-Device Identifier00811311021314
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018454820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer07/14/2026
08/24/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/17/2026
09/22/2026
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age60 YR
Patient SexMale